# SDR AALA201911229037

- Difficulty date: November 19, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 60,428 hours, 23,440 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE LANDING GEAR LEFT HAND AFT DOOR FORWARD HINGE HAS EXCESSIVE PLAY / WEAR. REPLACED HINGE FITTING PER AARD52-80-00 AND EA 300636A.
